# SDR SWAA2022030134557

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBOARD PANEL 241ADF DELAMINATED ON __CORNER / REPAIRED DELAMINATED CORNER ON AFT CABIN FLOORBOARD PANEL 241ADF IAW SRM 53-00-50-2R-9 + SRM 53-00-50-2R-0. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F. DELAMINATION IS NOT PERMITTED 807334 03JAN19
